# SDR VTZA97134

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Computer
- Part number: 7003360948
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6548 - IAD-ORF - DURING TAKEOFF, EXPERIENCED A NR 2 AHRS SYSTEM FAILURE.  AIRCRAFT RETURNED TO IAD AND THE GATE WHERE THE MAINTENANCE TECHNICIANS TROUBLESHOT THE DISCREPANCY AND FOUND THAT THE NR 2 AHRS COMPUTER HAD FAILED.  MAINTENANCE REPLACED THE NR 2 AHRS COMPUTER IAW WITH ALL  MAINTENANCE PROCEDURES.  AIRCRAFT WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
